Solpa-Extra provides extra pain relief while being gentle on the stomach. It is suitable for headache, rheumatic pain, muscle pain, toothache, and period pain, as well as the symptoms of cold and flu.
Each tablet contains 500mg of Paracetamol and 65mg of Caffeine as the active ingredients. Please see product packaging for a full list of other ingredients. Each pack contains 24 tablets.
Who can use Solpa-Extra?
Solpa-Extra can be used by adults and children aged 12 years and over.
Adults and children aged 16 years and over – take two tablets every 4 hours as required.
Children aged between 12 years and 16 years – take one tablet every 4 hours as required.
Dissolve the tablets in at least half a tumbler full of water.
Side Effects and Cautions
There are no common side effects with Solpa-Extra. Taking it combined with dietary caffeine intake can resuly in caffeine-related side effects such as headache and diffifculty sleeping. Please see patient information leaflet for a full list of known side effects.
This product contains Paracetamol. Do not take with other products containing paracetamol. Do not take within 4 hours of other products containing paracetamol and do not take on a continuous basis without consulting your doctor. Please check with your doctor before tkaing if you have any underlying liver disease.
Pregnancy or Breastfeeding
Consult your doctor before using if you are pregnant or breastfeeding.
How to Store Solpa-Extra
Store Solpa-Extra tablets below 25ºC and remember to keep all medicine out of sight and reach of children. You should return any unused or date expired medicines to your pharmacist for safe destruction.
For further information on this product please contact us or check out the manufacturer’s product information. Please read the patient information leaflet before taking this medicine. Do not share medicines with another person even if their symptoms are the same as yours. It is always better to check with your pharmacist or GP first.
If you order this medicine online you will be sent a link which will enable you to provide further information by one of our pharmacists. It will allow us to check that this medicine is safe and appropriate for you to use.
There are no reviews yet.